# SDR UALA2011102805857

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 54,137 hours, 20,156 cycles
- Engine: Iae V2527A5
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: ACP2788AB04
- Part serial: 490
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S RADIO VOLUME VERY LOW EXTREMELY DIFFICULT TO HEAR RADIO TRANSMISSIONS ON VHF 1.  REPLACED AUDIO CONTROL PANEL 1.  SYSTEM CHECKS NORMAL AT THE GATE.
